BibTeX record journals/isci/FinkG09

download as .bib file

@article{DBLP:journals/isci/FinkG09,
  author    = {Jir{\'{\i}} Fink and
               Petr Gregor},
  title     = {Long paths and cycles in hypercubes with faulty vertices},
  journal   = {Inf. Sci.},
  volume    = {179},
  number    = {20},
  pages     = {3634--3644},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.ins.2009.06.011},
  doi       = {10.1016/j.ins.2009.06.011},
  timestamp = {Sat, 16 Sep 2017 12:06:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/FinkG09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier